# SDR SWIA200515057

- Difficulty date: February 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 4,559 hours, 3,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE; FLOORBEAM AT RBL 9.0 HAS OB ATTACH ANGLE CRACKED AT FS 280.00, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-21-11, 51-25-16, 51-23-00.
